# SDR IU62001F00000

- Difficulty date: May 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sleeve
- Part number: 69358521
- Condition: Cracked
- Location: Blocking Vlv Asy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE (145) IS CRACKED.  FATIGUE.
